# SDR UALA2009091102861

- Difficulty date: September 10, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 67,378 hours, 19,371 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58781
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD SECTION OF COACH SEAT EMERGENCY LIGHT IS NOT WORKING.  REPAIRED PREVIOUSLY SPLICED SECTION OF THE RUNNER, OPS CHECK GOOD.
